Mathematical model of the survival curves and of the recovery times for mitosis of cell populations exposed to stresses

Olivier TOUSSAINT, Dominique Lambert, J. REMACLE

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)251-259
JournalIn vitro toxicology
Volume 9
Publication statusPublished - 1996

Cite this

@article{8b559f6fc6364215b1ccec3323a17ab2,
title = "Mathematical model of the survival curves and of the recovery times for mitosis of cell populations exposed to stresses",
author = "Olivier TOUSSAINT and Dominique Lambert and J. REMACLE",
year = "1996",
language = "English",
volume = "9",
pages = "251--259",
journal = "In vitro toxicology",
issn = "0888-319X",
publisher = "Mary Ann Liebert Inc.",

}

Mathematical model of the survival curves and of the recovery times for mitosis of cell populations exposed to stresses. / TOUSSAINT, Olivier; Lambert, Dominique; REMACLE, J.

In: In vitro toxicology, Vol. 9, 1996, p. 251-259.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Mathematical model of the survival curves and of the recovery times for mitosis of cell populations exposed to stresses

AU - TOUSSAINT, Olivier

AU - Lambert, Dominique

AU - REMACLE, J.

PY - 1996

Y1 - 1996

M3 - Article

VL - 9

SP - 251

EP - 259

JO - In vitro toxicology

JF - In vitro toxicology

SN - 0888-319X

ER -